MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MI SCIATIC NERVE RETRACTOR; HIP INSTRUMENTS : RETRACTORS

DEPUY ORTHOPAEDICS INC US MI SCIATIC NERVE RETRACTOR; HIP INSTRUMENTS : RETRACTORS
Model Number 2598-07-150
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the sales consultant received a text message and a photo of one of their consignment instruments (sciatic nerve retractor) from one of their consignment trays (minimally invasive retractors).The blue plastic coating that covers the end of the retractor had cracked open along the edge of the retractor.It appears from the photo that the plastic coating is fully intact.The cracked coating was discovered during a routine inspection by spd personnel.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
MI SCIATIC NERVE RETRACTOR
Common Device Name
HIP INSTRUMENTS : RETRACTORS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11700115
Report Number1818910-2021-08384
Device Sequence Number3436249
Product Code GAD
UDI-Device Identifier10603295148128
UDI-Public10603295148128
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2598-07-150
Device Catalogue Number259807150
Device Lot NumberHM0405
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer05/20/2021
05/06/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date05/26/2021
06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1